MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 1; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 1; KNEE PROSTHESIS PAT/FEM/TIB
Model Number IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 1
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.
 
Event or Problem Description
On 12/21/2021, it was reported by a distributor via e-mail that a ar-513-t1 ibalance tka implant had no stickers included.The implant was used to complete the case, and there was no patient effect reported.

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 1
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19307056
Report Number1220246-2024-03218
Device Sequence Number6380903
Product Code MBH
UDI-Device Identifier00888867187849
UDI-Public00888867187849
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
MBH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberIBALANCE TKA, MODULAR TIBIAL TRAY, SZ 1
Device Catalogue NumberAR-513-T1
Device Lot Number10349192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2021
Initial Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown